# SDR IPXA11566066

- Difficulty date: April 4, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 19,397 hours, 12,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101556
- Condition: Dented
- Location: Bs 720 S23-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FWD CARGO COMPARTMENT STA 720 BETWEEN STR 23L AND 24L FRAME IS DENTED.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER, HEAT TREATED, TRIM MED BACK DRILLED, PRIMED AND INSTALLED REPAIR DOUBLER, AND APPLIED CIC TO AREA IAW SRM 53-00-07-2R5.
